# SDR HALA201512100244

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 12,333 hours, 1,888 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 33242390001
- Part serial: 03112
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  REMOVED APU GENERATOR IAW AMM 24-23-51.  INSTALLED APU GENERATOR IAW AMM 24-23-51.  STILL NEEDS TO BE TORQUED AND REINSTALL INTAKE DUCT.  APU GENERATOR TORQUED AND INSTALL DUCT.  OPS CHECK NORMAL.
